zbMATH — the first resource for mathematics

Point réguliers d’un sous-analytique. (Regular points of a subanalytic set). (French) Zbl 0619.32007
We give a new proof of Tamm’s theorem stating that the regular part of a subanalytic set is subanalytic. Our proof doesn’t use Hironaka’s desingularization. Additionally, we show that, if U is an open bounded subset of \({\mathbb{R}}^ n\) and \(f: U\to {\mathbb{R}}\) is subanalytic at infinity, then there is an integer \(k\in {\mathbb{N}}\) such that f is analytic at \(x\in U\) if and only if f is k-times Gateaux differentiable in a neighborhood of x.

32B20 Semi-analytic sets, subanalytic sets, and generalizations
Full Text: DOI Numdam EuDML
[1] E. BIERSTONE, G.W. SCHWARZ.— Continuous linear division and extension of C∞ functions, Duke Math. Journal, 50, n° 1 (1983), 233-271. · Zbl 0521.32008
[2] J. BOCHNAK, J. SICIAK.— Analytic functions in topological vector spaces, Studia Math., 39 (1971), 77-112. · Zbl 0214.37703
[3] J. BOCHNAK, J.J. RISLER.— Sur LES exposants de lojasiewicz, Comment. Math. Helvetici, 50(1975), 493-507. · Zbl 0321.32006
[4] Z. DENKOWSKA.— Une présentation de la théorie des sous-analytiques sans désingularisation. Séminaire d’Analyse P. Lelong, P. Dalbeaut, H. Skoda, années 83/84, Lecture Notes in Maths, 1198 (1986), 105-115. · Zbl 0595.32010
[5] Z. DENKOWSKA, S. LOJASIEWICZ, J. STASICA.— Certaines propriétés élémentaires des ensembles sous-analytiques, Bull. Ac. Pol. Math., 27 (1979), 529-535. · Zbl 0435.32006
[6] Z. DENKOWSKA, S. LOJASIEWICZ, J. STASICA.— Sur le théorème du complémentaire pour LES ensembles sous-analytiques, Bull. Ac. Pol. Math., 27 (1979), 537-539. · Zbl 0457.32003
[7] Z. DENKOWSKA, J. STASICA.— Sur la stratification sous-analytique, Bull. Ac. Pol. Math., 30 (1982), 337-340. · Zbl 0527.32008
[8] A.M. GABRIELOW.— Projection of semi-analytic set, Func. Analiz i Iego Prilorkenija, 2, n° 4 (1968), 18-30. · Zbl 0179.08503
[9] R. HARDT.— Stratification of real analytic mappings and images, Invent. Math., 28 (1975), 193-208. · Zbl 0298.32003
[10] S. LOJASIEWICZ.— Ensembles semi-analytiques, Preprint I.H.E.S., 1965.
[11] S. LOJASIEWICZ.— Sur la semi-analycité des images par l’application tangente, Bull. Ac. Pol. Math., 27 (1979), 525-527. · Zbl 0452.32005
[12] W. PAWLUCKI.— Théorème de Puiseux pour une application sous-analytique, Bull. Ac. Pol. Math., 32 (1984), 555-559. · Zbl 0574.32010
[13] J.B. POLY, G. RABY.— Fonction distance et singularités, Bull. Sc. Math. 2e série, 108 (1984), 187-195. · Zbl 0547.58011
[14] M. TAMM.— Subanalytic sets in calculus of variation, Acta Math. Uppsala, 146 (1981), 167-199. · Zbl 0478.58010
[15] H. WHITNEY.— Complex analytic varieties, Addison-Wesley Publ. Comp., 1972. · Zbl 0265.32008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.